| Model Number |
CC60WF |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that during an intraocular lens (iol) implant procedure, it was noticed that lens had cracks at the 6 and 12.Doctor described them as tiger strikes, the lens was loaded correctly.Doctor opted to leave the lens in as these defects where on the outer edge.Additional information has been requested.
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).